# SDR USAASB98165

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20311A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE FOUND THE MID CABIN CENTER AISLE EMERGENCY EXIT SIGN AND THE LEFT OVERWING EMERGENCY EXIT SIGN INOP. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND THE BATTERY CHARGER.  OPERATIONAL CHECK GOOD.  (M)
